On a functional inequality of Kemperman

S. L. Segal

Colloquium Mathematicae (1976)

  • Volume: 35, Issue: 1, page 91-95
  • ISSN: 0010-1354

How to cite


S. L. Segal. "On a functional inequality of Kemperman." Colloquium Mathematicae 35.1 (1976): 91-95. <http://eudml.org/doc/265790>.

author = {S. L. Segal},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {91-95},
title = {On a functional inequality of Kemperman},
url = {http://eudml.org/doc/265790},
volume = {35},
year = {1976},

AU - S. L. Segal
TI - On a functional inequality of Kemperman
JO - Colloquium Mathematicae
PY - 1976
VL - 35
IS - 1
SP - 91
EP - 95
LA - eng
UR - http://eudml.org/doc/265790
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.